# SDR RAIA2009072100005

- Difficulty date: July 18, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,036 hours, 21,684 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DREW REPORTED THAT THE NR 2 ENGINE ANTI-ICE VALVE DOESN'T SHOW OPEN.  MAINTENANCE DEFERRED THE NR 2 ENGINE ANTI-ICE VALVE PER THE MEL.
